ResearcherID Thomson Reuters  

Suciu, Alexander I
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: D-2786-2009
Other Names: Alexandru Suciu, Alex Suciu; A. Suciu; A. I. Suciu; Alexandru I. Suciu; Alexandru Ion Suciu
E-mail:
URL: http://www.researcherid.com/rid/D-2786-2009
Subject: Mathematics
Keywords: topology; geometry and topology, differential geometry; algebraic topology; geometric topology; group theory; hyperplane arrangements; combinatorics; algebraic geometry
ORCID: http://orcid.org/0000-0002-5060-7754
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Department of Mathematics
Role:
Description:
My URLs: http://www.northeastern.edu/suciu/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  8  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Characteristic varieties of arrangements
 Author(s): Cohen, D. C.; Suciu, A. I.
 Source: Mathematical Proceedings of the Cambridge Philosophical Society Volume: 127 Pages: 33-53 Published: 1999
 Times Cited: 61
 DOI: 10.1017/s0305004199003576
added
27-Jan-13
2.  Title: ON MILNOR FIBRATIONS OF ARRANGEMENTS
 Author(s): Cohen, D. C.; Suciu, A. I.
 Source: Journal of the London Mathematical Society-Second Series Volume: 51 Pages: 105-119 Published: 1995
 Times Cited: 47
 DOI: 10.1112/jlms/51.1.105
added
27-Jan-13
3.  Title: Moment-angle complexes, monomial ideals and Massey products
 Author(s): Denham, Graham; Suciu, Alexander I.
 Source: Pure and Applied Mathematics Quarterly Volume: 3 Issue: 1 Pages: 25-60 Published: 2007
 Times Cited: 44
 DOI: 10.4310/PAMQ.2007.v3.n1.a2
added
27-Jan-13
4.  Title: TOPOLOGY AND GEOMETRY OF COHOMOLOGY JUMP LOCI
 Author(s): Dimca, Alexandru; Papadima, Stefan; Suciu, Alexander I.
 Source: Duke Mathematical Journal Volume: 148 Issue: 3 Pages: 405-457 Published: 2009
 Times Cited: 44
 DOI: 10.1215/00127094-2009-030
added
27-Jan-13
5.  Title: The braid monodromy of plane algebraic curves and hyperplane arrangements
 Author(s): Cohen, D. C.; Suciu, A. I.
 Source: Commentarii Mathematici Helvetici Volume: 72 Issue: 2 Pages: 285-315 Published: 1997
 Times Cited: 36
 DOI: 10.1007/s000140050017
added
27-Jan-13
6.  Title: Translated tori in the characteristic varieties of complex hyperplane arrangements
 Author(s): Suciu, A. I.
 Source: Topology and Its Applications Volume: 118 Issue: 1-2 Pages: 209-223 Published: 2002
 Times Cited: 30
 DOI: 10.1016/s0166-8641(01)00052-9
added
27-Jan-13
7.  Title: Homology of iterated semidirect products of free groups
 Author(s): Cohen, D. C.; Suciu, A. I.
 Source: Journal of Pure and Applied Algebra Volume: 126 Issue: 1-3 Pages: 87-120 Published: 1998
 Times Cited: 29
 DOI: 10.1016/s0022-4049(96)00153-3
added
27-Jan-13
8.  Title: Algebraic invariants for right-angled Artin groups
 Author(s): Papadima, S.; Suciu, A. I.
 Source: Mathematische Annalen Volume: 334 Issue: 3 Pages: 533-555 Published: 2006
 Times Cited: 27
 DOI: 10.1007/s00208-005-0704-9
added
27-Jan-13
9.  Title: Chen Lie algebras
 Author(s): Papadima, S.; Suciu, A. I.
 Source: International Mathematics Research Notices Issue: 21 Pages: 1057-1086 Published: 2004
 Times Cited: 27
 DOI: 10.1155/S1073792804132017
added
27-Jan-13
10.  Title: Higher homotopy groups of complements of complex hyperplane arrangements
 Author(s): Papadima, S.; Suciu, A. I.
 Source: Advances in Mathematics Volume: 165 Issue: 1 Pages: 71-100 Published: 2002
 Times Cited: 22
 DOI: 10.1006/aima.2001.2023
added
27-Jan-13
publication(s)  
First Page Previous Page Page   of  8  Go Next Page Last Page
  Sort by:    Results per page: